# SDR HEEA061702

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 6210 · Main Rotor Blades
- Part: Doubler
- Part number: 412015300109
- Condition: Cracked
- Location: M/R Blade
- Part time: 5,754 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE DOUBLER ON BLADE HAS THREE CRACKS.  THE LAST CRACK IS 10.75 INCHES FROM THE INBOARD END.
